# SDR ASAA2023121347247

- Difficulty date: December 13, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367191100000
- Condition: Delaminated
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM 538: CABIN FLOOR PANEL REAR P/N E53675201800 3 OFF DENTS. GROUNDED - YES. EVALUATED AND RECEIVED NEW FLOOR PANEL P/N: E5367191100000, TO BE INSTALLED ON NON-ROUTINE: 32103 (HAECO), CUST. CARD N#G1871103   P.O.#1077209.1
